Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa works! But has made me gain 20 lbs. cgd092

Posted by Racer on June 29, 2008, at 12:28:15

In reply to Celexa works! But has made me gain 20 lbs., posted by cgd092 on June 29, 2008, at 0:21:02

> But when should I think about trying Wellbutrin or another more weight-neutral med? Thanks for any thoughts!
>
>

The only problem with that idea is that the Wellbutrin may not work for you. The mechanisms of the two medications are so different, the fact that one works does not predict anything about the other. It's certainly worth trying Wellbutrin, but I'd talk to your doctor about adding it to the Celexa, rather than switching.

There are other options to help mitigate the weight gain from Celexa. You'd have to talk to your doctor about them, but many doctors these days have finally caught on to the fact that SSRIs really do cause weight gain for a fair percentage of those who take them. Since weight gain does have a negative effect on many of us, it would make sense to address it when it happens. Wellbutrin may improve matters for you, and there are other options as well.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:837095
URL: http://www.dr-bob.org/babble/20080626/msgs/837147.html